Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What causes bump on my left lower jaw while taking Lyrica and paracetamol?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
Hi. For the past 3 Yeats I've had some sort of neurological issues with symtoms as right side sensory deprivation (whole right side), mild loss of strength, headache, smoothing of right nasolabial fold, drooping fight corner of mouth, slurred speech, hoarse voice. Also the arch under my right foot has become 'higher' and I can't fullt extend my fight thumb. Nothing specific found on LP, MRI (with and without contrast) or CT angiography. SEP normal. All along I've also vad pains in the left side of my face, to the point I've vad a couple of episodes with på in so severe I haven't been able to talk. Last night was very bad bit thankfully I vad one Lyrica (25 MG) left which I took with 2x400mg of paracetamol. The pain subsided bit this morning I woke up with a bump on my left lower jaw and the left side of my race mildly swollen. Looking for some kind of explanation as for what the swelling could be and IF the problems with the left side of my face and the right side of my body could be connected? I have a picture of my face with the swelling.
Posted Sat, 1 Feb 2014 in Brain and Spine
Answered by Dr. Raju A.T 23 days later
Brief Answer: May not be connected Detailed Answer: Hi, Thanks for your query. I do not think the swelling in the left side of the face is connected with the problems in the right side of the body. The swelling could be entirely a new pathology which has to be looked well. The cause for the same could be an infection or a non specific inflammation but not neurological. Kindly provide the image you have of your face. I shall have a look and try to find a pattern which could help us to get an idea about the cause. Waiting for your response,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor